MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. DORADO PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. DORADO PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number DR80510
Medical Device Problem Codes Break (1069); Inflation Problem (1310); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer.The investigation of the reported event is currently underway.Expiry date: 07/2023.
 
Event or Problem Description
It was reported that prior to an angioplasty procedure via ipsilateral antegrade approach, the pta balloon allegedly failed to inflate and leaked.It was further reported that another device was used to complete the procedure.There was no patient contact.
 
Event or Problem Description
It was reported that prior to an angioplasty procedure via ipisilateral antegrade approach, the pta balloon allegedly failed to inflate and leaked.It was further reported that another device was used to complete the procedure.There was no patient contact.
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was conducted and there was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: one device was returned for evaluation.The device was able to be flushed and inserted with an in-house guidewire without any issues.The balloon was then inflated using an in house presto device to nominal pressure and water was noted to be leaking from the proximal end of the balloon.The balloon fibers were removed and a partial circumferential break was noted to the proximal glue joint.Therefore, the investigation is confirmed for the reported inflation issue, as the device could not be inflated to nominal pressure during evaluation.The investigation is also confirmed for the reported leak and glue joint break as a partial circumferential break was noted to the catheter balloon glue joint break during evaluation.The glue joint break noted during evaluation most likely contributed to the leakage noted.The leakage noted most likely contributed to the reported inflation issue.The definitive root cause for the reported inflation issue and the identified leakage and break could not be determined.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 07/2023), g3, h6(method) h11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
DORADO PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key11875924
Report Number2020394-2021-01105
Device Sequence Number16976329
Product Code LIT
UDI-Device Identifier00801741058578
UDI-Public(01)00801741058578
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K072283
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDR80510
Device Catalogue NumberDR80510
Device Lot Number93TE0107
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/14/2021
Initial Date Received by Manufacturer 05/04/2021
Supplement Date Received by Manufacturer08/06/2021
Initial Report FDA Received Date05/25/2021
Supplement Report FDA Received Date08/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;